# SDR 04FDEA00967

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT CORROSION ON FLOORBEAM BS 344 WL 208 BL 0 TO LBL 45. REMOVED CORROSION ON FLOORBEAM STA 344, LBL 38, 2 X 8 X .020  FOUND OUT OF LIMITS IAW SRM 51-10-1. REMOVED AND FABRICATED NEW FLOOR BEAM BS 344, WL 208, RBL 6 TO LBL 65 (SKIN) BAC 1505-29222  7075-T6511  LOT 540294  IAW SRM 51-30-5.  FABRICATED 4 EACH  SPLICE ANGLES BAC 1410-2773, 7075-T6 LOT 540292 IAW SRM 53-10-8  FIG 9.  ALODINED AND PRIMED   PER SOPM 20-41-02.  INSTALLED UPPER CHORD AND 4EA SPLICE ANGLES IAW SRM 53-10-8    FIG 9.
